Show simple item record

dc.contributor.authorDemiray, Hilmien_US
dc.date.accessioned2015-01-12T13:56:40Z
dc.date.available2015-01-12T13:56:40Z
dc.date.issued1999-10
dc.identifier.citationDemiray, H. (1999). Propagation of weakly nonlinear waves in fluid-filled thick viscoelastic tubes. Applied Mathematical Modelling, 23(10), 779-798. doi:10.1016/S0307-904X(99)00012-8en_US
dc.identifier.issn0307-904X
dc.identifier.otherWOS:000082186000003
dc.identifier.urihttps://hdl.handle.net/11729/75
dc.identifier.urihttp://dx.doi.org/10.1016/S0307-904X(99)00012-8
dc.description.abstractIn the present work, we studied the propagation of small-but-finite-amplitude waves in a prestressed thick walled viscoelastic tube filled with an incompressible inviscid fluid. In order to include the dispersion, the wall's inertial and shear effects are taken into account in determining the inner pressure-inner cross-sectional area relation. Using the reductive perturbation method, the propagation of weakly nonlinear waves in the long-wave approximation is investigated. After obtaining the general evolution equation in the long-wave approximation, by a proper scaling, it is shown that this general equation reduces to the well-known evolution equations such as the Burgers, Korteweg-de Vries (KdV), Koteweg-de Vries-Burgers (KdVB) and the generalized Burgers' equations. By proper re-scaling of the perturbation parameter, the modified form of the evolution equations is also obtained. The variations of the travelling wave profile with initial deformation and the viscosity coefficients are numerically evaluated and the results are illustrated in some figures.en_US
dc.language.isoengen_US
dc.publisherElsevier Science Inc.en_US
dc.relation.isversionof10.1016/S0307-904X(99)00012-8
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectSolitary wavesen_US
dc.subjectViscoelastic tubesen_US
dc.subjectArteriesen_US
dc.subjectBlood flowen_US
dc.subjectElastic tubeen_US
dc.subjectArteriesen_US
dc.subjectPressureen_US
dc.titlePropagation of weakly nonlinear waves in fluid-filled thick viscoelastic tubesen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalApplied Mathematical Modellingen_US
dc.contributor.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.contributor.departmentIşık University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.contributor.authorID0000-0001-8590-3396
dc.identifier.volume23
dc.identifier.issue10
dc.identifier.startpage779
dc.identifier.endpage798
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.institutionauthorDemiray, Hilmien_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record